# SDR FDEA201609013099

- Difficulty date: September 1, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 55,934 hours, 20,355 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Landing Gear
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT TEST, FTAM 4.73 ALT GEAR EXTENSION, ALT GEAR EXTEND SWITCH SELECTED DOWN THE ALT GEAR C/B POPPED, 5-5, C/B RESET AFTER 2 MINUTES.  ALT GEAR EXTEND SWITCH RESELECTED FOR MORE THAN 2 SEC ALT GEAR DID NOT EXTEND.  C/B, F-5, STAYED RESET.  TROUBLESHOOTING AND RECTIFICATION CARRIED OUT, WIRE W2516-1018-18 FOUND SHORTED.  REPLACED WIRE IAW SWPM20-10-11 AND WDM 32-35-11 AND WDM 32-12-12, P/N BMS13-48T13C01G018  B/N 0161168760
